Khodadosti, F., Farzi, J., Khalsaraei, M.M.. (1399). Monotonicity-preserving splitting schemes for solving balance laws. سامانه مدیریت نشریات علمی, 11(1), 73-94. doi: 10.22067/ijnao.2021.11328.0
F. Khodadosti; J. Farzi; M.M. Khalsaraei. "Monotonicity-preserving splitting schemes for solving balance laws". سامانه مدیریت نشریات علمی, 11, 1, 1399, 73-94. doi: 10.22067/ijnao.2021.11328.0
Khodadosti, F., Farzi, J., Khalsaraei, M.M.. (1399). 'Monotonicity-preserving splitting schemes for solving balance laws', سامانه مدیریت نشریات علمی, 11(1), pp. 73-94. doi: 10.22067/ijnao.2021.11328.0
Khodadosti, F., Farzi, J., Khalsaraei, M.M.. Monotonicity-preserving splitting schemes for solving balance laws. سامانه مدیریت نشریات علمی, 1399; 11(1): 73-94. doi: 10.22067/ijnao.2021.11328.0


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.